# SDR AALA201803159004

- Difficulty date: March 13, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 9,622 hours, 1,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN MISSING FROM 4G CEILING PANEL IAW AMM 33-24-00.  INSTALLED A NEW  SIGN PANEL.  OPS TESTED NORMAL IAW AMM 33-24-00, AND SWPM 20-72-24.
